American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 70 found      Go to page: 1 2 3

[31] J. Michael Wilson. A two-parameter ``Bergman space'' inequality. Proc. Amer. Math. Soc. 125 (1997) 755-762. MR 1415376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Lung-Kee Chen and Dashan Fan. The multiplier operators on the weighted product spaces. Proc. Amer. Math. Soc. 124 (1996) 3755-3765. MR 1353380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ing-Jer Lin. Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$. Proc. Amer. Math. Soc. 124 (1996) 549-560. MR 1307547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Joseph A. Cima and Alec Matheson. On weak${}^*$ convergence in $H^1$. Proc. Amer. Math. Soc. 124 (1996) 161-163. MR 1285983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Da Shan Fan and Zhi Jian Wu. Transference of maximal multipliers on Hardy spaces . Proc. Amer. Math. Soc. 123 (1995) 3169-3174. MR 1273491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Nikan B. Firoozye. $n$-Laplacian in $\mathcal{H}\sp 1\sb \mathrm{loc}$ does not lead to regularity . Proc. Amer. Math. Soc. 123 (1995) 3357-3360. MR 1277110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Shan Zhen Lu and Da Chun Yang. Oscillatory singular integrals on Hardy spaces associated with Herz spaces . Proc. Amer. Math. Soc. 123 (1995) 1695-1701. MR 1239800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] He Ping Liu and Shan Zhen Lu. The $H\sp p$-boundedness of the Riesz means for the eigenfunction expansions for elliptic operators with constant coefficients . Proc. Amer. Math. Soc. 122 (1994) 487-494. MR 1198458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] C. W. Onneweer and T. S. Quek. On $H\sp p(\bold R\sp n)$-multipliers of mixed-norm type . Proc. Amer. Math. Soc. 121 (1994) 543-552. MR 1204383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Peter W. Jones and Jean-Lin Journé. On weak convergence in $H\sp 1({\bf R}\sp d)$ . Proc. Amer. Math. Soc. 120 (1994) 137-138. MR 1159172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] N. J. Kalton and P. Wojtaszczyk. On nonatomic Banach lattices and Hardy spaces . Proc. Amer. Math. Soc. 120 (1994) 731-741. MR 1181168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] W. C. Lang. On the entropy norm spaces and the Hardy space ${\rm Re}\,H\sp 1$ . Proc. Amer. Math. Soc. 118 (1993) 861-863. MR 1166359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Oscar Blasco. A note on vector-valued Hardy and Paley inequalities . Proc. Amer. Math. Soc. 115 (1992) 787-790. MR 1101979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] J.-A. Chao and R.-L. Long. Martingale transforms with unbounded multipliers . Proc. Amer. Math. Soc. 114 (1992) 831-838. MR 1079887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. Aguirre, M. Escobedo, J. C. Peral and Ph. Tchamitchian. Basis of wavelets and atomic decompositions of $H\sp 1({\bf R}\sp n)$ and $H\sp 1({\bf R}\sp n\times {\bf R}\sp n)$ . Proc. Amer. Math. Soc. 111 (1991) 683-693. MR 1050015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Akihito Uchiyama. On the characterization of $H\sp p({\bf R}\sp n)$ in terms of Fourier multipliers . Proc. Amer. Math. Soc. 109 (1990) 117-123. MR 1007515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Mark Leckband. A note on exponential integrability and pointwise estimates of Littlewood-Paley functions . Proc. Amer. Math. Soc. 109 (1990) 185-194. MR 1007504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] James E. Daly and Keith Phillips. On the classification of homogeneous multipliers bounded on $H\sp 1({\bf R}\sp 2)$ . Proc. Amer. Math. Soc. 106 (1989) 685-696. MR 957264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Steven Bloom. Pointwise multipliers of weighted BMO spaces . Proc. Amer. Math. Soc. 105 (1989) 950-960. MR 960640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Shuichi Sato. An atomic decomposition for parabolic $H\sp p$ spaces on product domains . Proc. Amer. Math. Soc. 104 (1988) 185-192. MR 958064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Romuald Dąbrowski. On a natural connection between the entropy spaces and Hardy space ${\rm Re}\,H\sp 1$ . Proc. Amer. Math. Soc. 104 (1988) 812-818. MR 964862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Wolfgang Hensgen. On complementation of vector-valued Hardy spaces . Proc. Amer. Math. Soc. 104 (1988) 1153-1162. MR 933514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Takahiko Nakazi. Weighted norm inequalities and uniform algebras . Proc. Amer. Math. Soc. 103 (1988) 507-512. MR 943075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Michael Cwikel and Yoram Sagher. Analytic families of operators on some quasi-Banach spaces . Proc. Amer. Math. Soc. 102 (1988) 979-984. MR 934878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Cristina T. Zorko. Morrey space . Proc. Amer. Math. Soc. 98 (1986) 586-592. MR 861756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Gustavo Corach and Fernando Daniel Suárez. On the stable range of uniform algebras and $H\sp \infty$ . Proc. Amer. Math. Soc. 98 (1986) 607-610. MR 861760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Björn Jawerth. The $K$-functional for $H\sp p$ and BMO in the poly-disk . Proc. Amer. Math. Soc. 98 (1986) 232-238. MR 854025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Björn Jawerth and Alberto Torchinsky. A note on real interpolation of Hardy spaces in the polydisk . Proc. Amer. Math. Soc. 96 (1986) 227-232. MR 818449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] R. Fefferman. A note on Carleson measures in product spaces . Proc. Amer. Math. Soc. 93 (1985) 509-511. MR 774014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Björn Jawerth. The $K$-functional for $H\sp{1}$ and BMO . Proc. Amer. Math. Soc. 92 (1984) 67-71. MR 749893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 70 found      Go to page: 1 2 3